Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 412, NWS Albuquerque, NM

August 22, 2017Cibola County, Socorro County, Valencia County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 22, 2017, 2:06 PM MST for Cibola County, Socorro County, Valencia County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2017, 2:06 PM MST (21:06 UTC)
Expired
Aug 22, 2017, 2:24 PM MST
In force
18 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cibola County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 70 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

959 
WUUS55 KABQ 222106
SVRABQ
NMC006-053-061-222145-
/O.NEW.KABQ.SV.W.0412.170822T2106Z-170822T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
306 PM MDT TUE AUG 22 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cibola County in west central New Mexico...
  West central Valencia County in central New Mexico...
  Northwestern Socorro County in central New Mexico...

* Until 345 PM MDT.

* At 306 PM MDT, a severe thunderstorm was located 18 miles southeast
  of Acoma Pueblo, or 24 miles south of Laguna Pueblo, moving
  southeast at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Cibola...west central Valencia and northwestern
  Socorro Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3467 10748 3480 10740 3473 10709 3452 10725
TIME...MOT...LOC 2106Z 300DEG 16KT 3469 10738 

HAIL...1.50IN
WIND...60MPH
 
$$

CA
1 follow-up statement
919 
WWUS55 KABQ 222124
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
324 PM MDT TUE AUG 22 2017

NMC006-053-061-222134-
/O.CAN.KABQ.SV.W.0412.000000T0000Z-170822T2145Z/
Cibola-Valencia-Socorro-
324 PM MDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIBOLA...WEST
CENTRAL VALENCIA AND NORTHWESTERN SOCORRO COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3467 10748 3480 10740 3473 10709 3452 10725
TIME...MOT...LOC 2118Z 300DEG 16KT 3465 10729 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 1:57 PM MST, 9 minutes earlier.

Area forecast discussion, Aug 22, 1:57 PM MST, 9 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
257 PM MDT Tue Aug 22 2017

.SYNOPSIS...
A backdoor front will push southwest through the area this evening
and overnight, focusing storms and the potential for locally heavy
rainfall across the South Central Mountains and Southeast Plains.
The front will recharge moisture over the state and lead to several
days of robust storms with potential for locally heavy rainfall,
mainly over the higher terrain. High temperatures will generally be
near or slightly below normal through the end of the work week thanks
to cloud cover and rain-cooling. High pressure aloft will center over
the Great Basin by the weekend, which will allow for daily rounds of
storms to continue and generally be focused over the mountains of
central and northern New Mexico. Otherwise, daytime temperatures will
be within a few degrees of normal this weekend and into early next
week.

&&

.DISCUSSION...
The backdoor front progressed into the Northeast and East Central
Plains this morning and kicked off a round of deep convection that
produced significant locally heavy rainfall amounts up to 5" across
portions of Harding County. The front is currently progressing
southwest across the East Central and Southeast Plains and
triggering a round of heavy rain producing storms between Fort
Sumner, Clovis and Portales. This round of convection has likely
reached it's potential and the front is moving into an area with
similar surface based instability, so locally heavy rainfall amounts
between 2-3" and pulse-type severe storms look to be a good bet
across the Southeast Plains late this afternoon into the evening
hours. The front will create moderate east canyon/gap winds into
portions of he Middle/Lower Rio Grande Valley this evening and then
progress west to near the Continental Divide. The front will recharge
moisture across much of our area and cause PWATs to rise back to
near or above normal through Thursday as the upper high remains
anchored south of us. Wed/Thu storms will be capable of producing
locally heavy rainfall amounts over 2", mainly over western and south
central higher terrain Wed then over much of central and eastern
portions of the area Thu.

The upper high will begin to strengthen and transition north Friday,
eventually becoming centered over the Great Basin by late in the
weekend. Sufficient moisture will remain over the area for daily
rounds of storms, which will become more focused over the mountains
and adjacent highlands/valleys of central NM going into early next
week as the flow aloft turns more northerly. There are some
differences between the 12z GFS and ECMWF solution on the
positioning/orientation of the upper high going into the middle of
next week that would make a difference in terms of storm production,
so forecast confidence decreases from early to mid next week.

11

&&

.FIRE WEATHER...
A potent backdoor cold front will move west and southwest across
central NM late this afternoon into the evening, setting off mainly
scattered showers and thunderstorms as it does so. The front will
push to the AZ line by sunrise Wednesday. Locally heavy rainfall is
likely from the stronger storms. Favored area(s) for storms will
shift to the southern half of the state Wednesday as dry air aloft
from the west limits storm formation north of Interstate 40.

A weak sub-tropical wave remains on track to move from southwest to
northeast across the state Thursday, resulting in an uptick in
showers and storms Thursday afternoon and evening. Four Corners high
pumps up along the NM/AZ border Friday, pulling in some dry air in
from the northwest. Meanwhile at the surface, high pressure over
west TX will create a low level easterly flow east of the central
mountain chain, resulting in a convergence zone along the east
slopes of the Sangres and central highlands. Convection will favor
these areas as a result. Low level easterly flow continues Saturday
as the Four Corners high center builds over the Great Basin. Storms
will once again favor areas along and east of the central mountains.

Low level easterlies push westward into central and western NM
Sunday, spreading low level moisture and thunderstorms chances to
the AZ line. The one exception is forecast across the northwest
plateau where dry air will continue to win out. Low level easterlies
continue into early next week and with the Four Corners high
remaining over the Great Basin, near average crops of afternoon and
evening storms will continue for most areas.

33

&&

.AVIATION...
18Z TAF CYCLE
Weak upper low over northeast NM combining with a backdoor sfc front
to generate a nearly stationary area of convection over Harding
County this morning. This area is forecast to expand through the
afternoon and create an east wind into the RGV at KSAF and KABQ btwn
22/20-22/22Z. Convection to also develop along the northern mountain
and western mountains aft 18Z due to daytime heating. Any convection
will result in occasional mt obscurations and brief MVFR cigs/vsbys
along with wind gusts to 45kt. Areas of MVFR to IFR cigs/vsbys to
develop east of the central mt chain aft 23/03Z, continuing through
mid morning Wednesday.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  88  58  86 /  10   5  10  20
Dulce...........................  51  80  50  79 /  40  10  20  30
Cuba............................  51  80  55  78 /  20  10  10  40
Gallup..........................  51  85  52  82 /   5  10  20  30
El Morro........................  48  80  50  78 /  10  20  40  30
Grants..........................  50  83  53  81 /  10  30  20  50
Quemado.........................  54  80  55  78 /  10  40  30  50
Glenwood........................  61  87  62  86 /  10  50  40  40
Chama...........................  47  75  49  74 /  30  20  20  40
Los Alamos......................  56  78  58  76 /  30  40  30  50
Pecos...........................  53  79  56  77 /  30  20  20  40
Cerro/Questa....................  51  76  51  74 /  30  20  20  40
Red River.......................  46  68  45  66 /  30  20  30  60
Angel Fire......................  45  72  44  71 /  30  20  30  50
Taos............................  50  80  51  77 /  30  10  20  30
Mora............................  49  76  52  74 /  30  30  30  50
Espanola........................  59  84  61  83 /  30  10  20  30
Santa Fe........................  56  79  58  77 /  30  10  20  40
Santa Fe Airport................  56  83  58  80 /  30  10  20  30
Albuquerque Foothills...........  61  86  63  83 /  20  20  20  30
Albuquerque Heights.............  64  86  65  84 /  20  10  20  30
Albuquerque Valley..............  63  88  64  86 /  20  10  20  20
Albuquerque West Mesa...........  63  87  64  84 /  20  10  20  20
Los Lunas.......................  62  90  63  87 /  20  10  20  20
Rio Rancho......................  61  87  64  84 /  30  10  20  20
Socorro.........................  65  87  66  86 /  20  30  30  30
Sandia Park/Cedar Crest.........  54  81  57  78 /  30  20  20  40
Tijeras.........................  57  83  59  80 /  30  20  20  40
Moriarty/Estancia...............  55  82  56  79 /  20  20  20  30
Clines Corners..................  54  79  56  77 /  20  20  20  40
Gran Quivira....................  58  82  59  80 /  20  30  40  50
Carrizozo.......................  59  83  61  81 /  20  30  40  40
Ruidoso.........................  56  76  56  74 /  30  60  40  60
Capulin.........................  53  77  56  77 /  20  40  30  60
Raton...........................  54  81  55  79 /  20  20  30  50
Springer........................  56  82  57  80 /  20  20  30  40
Las Vegas.......................  51  78  54  76 /  30  20  30  40
Clayton.........................  57  80  60  80 /  20  20  40  40
Roy.............................  57  79  58  79 /  50  20  40  40
Conchas.........................  62  86  65  86 /  50  20  40  30
Santa Rosa......................  61  85  63  85 /  40  20  30  30
Tucumcari.......................  62  87  65  87 /  40  20  40  30
Clovis..........................  63  82  63  83 /  50  20  40  40
Portales........................  64  83  64  84 /  50  20  40  40
Fort Sumner.....................  64  86  66  86 /  50  20  20  40
Roswell.........................  67  90  68  89 /  30  20  30  30
Picacho.........................  61  83  62  83 /  30  20  30  40
Elk.............................  59  79  59  78 /  40  60  30  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

11
Hazardous weather outlook, Aug 22, 2:12 AM MST, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
312 AM MDT Tue Aug 22 2017

NMZ501>540-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
312 AM MDT Tue Aug 22 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A back door cold front sliding down the plains today will be a focus
for shower and thunderstorm development. A few storms may be strong
or severe with hail and downburst winds the main threats. However,
due to slow storm motion in addition to the instability, heavy rain
is also possible which may lead to areas of flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Daily rounds of shower and thunderstorm activity is expected through
the weekend. Locally heavy rainfall is possible each day, and a few
strong or severe storms will be possile on Thursday across eastern
New Mexico as well.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, gusty winds, flooding, as
well as rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Aug 22, 1:03 PM MST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
203 PM MDT TUE AUG 22 2017

NMZ535-222030-
Curry County-
203 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CURRY COUNTY UNTIL
230 PM MDT...

At 203 PM MDT, Doppler radar was tracking a strong thunderstorm over
Broadview, or 30 miles north of Clovis, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Grady, Broadview and Bellview.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3479 10336 3487 10332 3487 10329 3495 10328
      3495 10324 3492 10304 3465 10304
TIME...MOT...LOC 2003Z 290DEG 20KT 3486 10324

40
Special weather statement, Aug 22, 1:15 PM MST, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
215 PM MDT TUE AUG 22 2017

NMZ535-222045-
Curry County-
215 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CURRY COUNTY UNTIL
245 PM MDT...

At 215 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Rhea, or 13 miles northeast of Clovis. This storm
was nearly stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clovis and Pleasant Hill.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3451 10317 3468 10308 3467 10304 3446 10304
      3443 10305
TIME...MOT...LOC 2015Z 295DEG 3KT 3457 10305

40
Special weather statement, Aug 22, 1:22 PM MST, 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
222 PM MDT TUE AUG 22 2017

NMZ534-535-222100-
Curry County-Quay County-
222 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL QUAY AND
NORTHEASTERN CURRY COUNTIES UNTIL 300 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Bellview, or 29 miles northwest of Friona, moving east
at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Quay
and northeastern Curry Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3495 10319 3505 10316 3503 10304 3491 10304
TIME...MOT...LOC 2022Z 287DEG 10KT 3496 10307

40
Special weather statement, Aug 22, 1:42 PM MST, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT TUE AUG 22 2017

NMZ535-536-222115-
Roosevelt County-Curry County-
242 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT AND
SOUTHEASTERN CURRY COUNTIES UNTIL 315 PM MDT...

At 241 PM MDT, Doppler radar was tracking a strong thunderstorm near
Saint Vrain, or 12 miles west of Clovis, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clovis, Saint Vrain, Cannon Air Force Base, Ranchvale and Portair.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3436 10354 3455 10347 3449 10309 3423 10318
TIME...MOT...LOC 2041Z 287DEG 18KT 3444 10343

40
Special weather statement, Aug 22, 1:47 PM MST, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
247 PM MDT TUE AUG 22 2017

NMZ536-222115-
Roosevelt County-
247 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY
UNTIL 315 PM MDT...

At 247 PM MDT, Doppler radar was tracking a strong thunderstorm over
Oasis State Park, or over Portales, moving east at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Portales, Oasis State Park and Arch.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3416 10343 3428 10337 3426 10305 3405 10315
TIME...MOT...LOC 2047Z 291DEG 13KT 3422 10332

40
Special weather statement, Aug 22, 2:01 PM MST, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT TUE AUG 22 2017

NMZ507-222145-
West Central Highlands-
301 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...WEST
CENTRAL VALENCIA AND NORTHWESTERN SOCORRO COUNTIES UNTIL 345 PM
MDT...

At 301 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southeast of Acoma Pueblo, or 24 miles south of Laguna Pueblo,
moving southeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southeastern
Cibola...west central Valencia and northwestern Socorro Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3473 10751 3474 10751 3482 10743 3471 10704
      3449 10729 3462 10744 3464 10744 3466 10742
      3466 10748 3469 10752 3471 10752 3471 10753
TIME...MOT...LOC 2101Z 305DEG 19KT 3469 10739

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 5:30 PM MSTSpecial Weather StatementABQColfax15 min
Aug 21, 11:32 PM MSTAreal Flood AdvisoryABQSan Miguel118 min
Aug 22, 12:05 AM MSTAreal Flood AdvisoryABQTorrance115 min
Aug 22, 12:36 AM MSTAreal Flood AdvisoryABQTorrance, Valencia114 min
Aug 22, 2:18 AM MSTAreal Flood AdvisoryABQTorrance117 min
Aug 22, 7:12 AM MSTAreal Flood AdvisoryABQColfax, Union2 hr
Aug 22, 7:32 AM MSTSpecial Weather StatementABQHarding43 min
Aug 22, 8:21 AM MSTAreal Flood AdvisoryABQHarding, Union114 min
Aug 22, 8:39 AM MSTSpecial Weather StatementABQHarding51 min
Aug 22, 9:28 AM MSTAreal Flood AdvisoryABQHarding2 hr
Aug 22, 10:20 AM MSTFlash Flood WarningABQHarding, Union3 hr
Aug 22, 10:31 AM MSTSpecial Weather StatementABQQuay44 min
Aug 22, 11:19 AM MSTSevere Thunderstorm WarningABQCurry, Harding, Quay, San Miguel41 min
Aug 22, 12:08 PM MSTSpecial Weather StatementABQQuay37 min
Aug 22, 12:12 PM MSTSevere Thunderstorm WarningABQCurry, Quay48 min
Aug 22, 12:15 PM MSTSevere Thunderstorm WarningABQCurry, Quay31 min
Aug 22, 12:17 PM MSTSpecial Weather StatementABQCurry28 min
Aug 22, 12:32 PM MSTAreal Flood AdvisoryABQCurry118 min
Aug 22, 12:35 PM MSTAreal Flood AdvisoryABQCurry, Quay, San Miguel115 min
Aug 22, 1:03 PM MSTSpecial Weather StatementABQCurry27 min
Aug 22, 1:10 PM MSTSevere Thunderstorm WarningABQCurry, Quay16 min
Aug 22, 1:15 PM MSTSpecial Weather StatementABQCurry30 min
Aug 22, 1:22 PM MSTSpecial Weather StatementABQQuay38 min
Aug 22, 1:42 PM MSTSpecial Weather StatementABQCurry33 min
Aug 22, 1:47 PM MSTSpecial Weather StatementABQRoosevelt28 min
Aug 22, 2:01 PM MSTSpecial Weather StatementABQValencia44 min
Aug 22, 2:07 PM MSTAreal Flood AdvisoryABQCurry113 min
Aug 22, 2:32 PM MSTSpecial Weather StatementABQLincoln43 min
Aug 22, 2:42 PM MSTSpecial Weather StatementABQ48 min
Aug 22, 3:37 PM MSTSpecial Weather StatementABQSocorro38 min
Aug 22, 3:39 PM MSTFlash Flood WarningABQColfax, Harding, Union3 hr
Aug 22, 3:48 PM MSTSpecial Weather StatementABQChaves27 min
Aug 22, 3:49 PM MSTSpecial Weather StatementABQGuadalupe26 min
Aug 22, 3:59 PM MSTSevere Thunderstorm WarningABQGuadalupe, Lincoln35 min
Aug 22, 4:02 PM MSTSpecial Weather StatementABQGuadalupe28 min
Aug 22, 4:11 PM MSTSpecial Weather StatementABQTaos49 min
Aug 22, 4:18 PM MSTSevere Thunderstorm WarningABQGuadalupe42 min
Aug 22, 4:47 PM MSTSpecial Weather StatementABQ28 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.